# SDR HEEA075974

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,025 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 406010401117
- Part serial: A993
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREASE DISCOLORED AND LEAKING.
